IEEE - Institute of Electrical and Electronics Engineers, Inc. - An expansion for some second-order probability distributions and its application to noise problems

Author(s): J. Barrett ; D. Lampard
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1955
Volume: 1
Page(s): 10 - 15
ISSN (Paper): 0096-1000
ISSN (Online): 2168-2712
DOI: 10.1109/TIT.1955.1055122
Regular:

In this paper it is shown that, in general, second-order probability distributions may be expanded in a certain double series involving orthogonal polynomials associated with the corresponding... View More

Advertisement